# SDR DHL200070723C

- Difficulty date: May 18, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB L/E SKIN HAS A CRACK AT RIVET HEAD STA 47.3.  PERFORMED HFEC INSP AND CONFIRMED CRACK PER NDT MAN 51-00-00 PART 6 FIG 4.  CUT OUT DAMAGED AREA 2.5 X 1.75 INCH PER SRM 55-10-3.  APPLIED ALODINE AND PRIMER PER SRM 51-10-2.  INSTALLED REPAIR AT LT HORIZ STAB L/E SKIN STA 41.3 PER SRM 55-10-3 FIG 2.  REINSTALLED L/E PER SRM 51-20-4.
